# SDR FDEA201207082518

- Difficulty date: July 8, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,116 hours, 26,722 cycles
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 FAILED.  FOUND O-RING BLOWN ON 3-1 RMP NR 1 SYS S/O VALVE.  R & R O-RING REF MM 29-22-02-2. LEAK CHECKED GOOD. SERVICED NR 1 SYSTEM TO 6.5 GAL. CYCLED ALL FLT CONTROLS NUMEROUS TIMES.  SYS QTY NEVER BELOW 1.3 GALS. ACFT OK FOR SERVICE.
